# SDR BAQA089028

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N911KY
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5101
- Aircraft time: 7,321 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16602
- Part serial: 23049
- Condition: Noisy
- Location: Fuel Boost418008
- Part time: 1,746 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOOST PUMP MAKING EXTREMELY LOUD NOISES.  REPLACED WITH SERVICEABLE UNIT.
